# SDR F3LA200800055

- Difficulty date: February 16, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 13,604 hours, 6,555 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5100508
- Part serial: 2081
- Condition: Inoperative
- Location: Battery Charger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE FLIGHT CREW REPORTED AN ELAC BCL2 FAULT ON THE ECAM.  THE FLIGHT CREW PERFORMED AN AIR TURN BACK AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 BATTERY CHARGE LIMITER IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 24-38-34-41.  FOLLOWING COMPLETION OF THE INSTALLATION, THE UNIT WAS OPERATIONALLY TESTED AND FOUND OKAY.  CORRECTED PART SERIAL NUMBER TO READ 2081/END.
